# SDR AALA990275

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 GENERATOR PUTTING OUT HIGH FREQUENCY, IDG DISCONNECTED.  LEFT IDG REPLACED IAW A300 MM.  LEFT IDG SERVICED.  SEE PIREP 37 FOR OPERATIONAL CHECK AND LEAK CHECK.  MAINTENANCE ENTRY, REF PIREP 34.  LEFT IDG REQUIRES FULL OPERATIONAL CHECK AND LEAK CHECK AFTER REPLACEMENT.  ACCOMPLISHED LEFT ENGINE RUN, IDG OPS AND IND NORMAL.  LEAK CHECKS OK.  (M)
